# SDR MYWA120051

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 18,278 hours, 7,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY EXIT LIGHT LENS MISSING.  REPLACED LOWER EXIT SIGN ASSY PER B737-800 AMM 33-51-01, OPS CHECKED GOOD.
